# SDR FDKA2009060300114

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 14,567 hours, 13,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6238 CVG.  MAIN CABIN DOOR WILL NOT OPEN.  MX ADJUSTED ROLLERS ON DOOR, OPS NORMAL.
